12-15-2003, 04:27 PM #1
Why the hell are my shots hurting so much............?
I have used QV TE 250 and had little to no pain. I have used BTG TE 200...no pain. I have used UpJohn TC 200...nada. But now I'm using an underground TE 200mg/ml and it hurts like the fires of hell. I have spoken at length with my supplier, and asked if it could be the BA...he said:
"The BA content is only .9% well below that which would cause pain."
I asked about strility...he said:
"Man I honestly have know clue why you are having pain from that 200mg/ml
TE. This is a first for sure. Our lab conditions are as, if not more
sterile, than those of brand names. They only have the FDA to please.
We on the other hand, have to deal directly with the end users. So, sterility
is out. No question there."
Why does my ass hurt for 5 days after?
And if my "guy" is reading this...please dont think I'm unhappy...I just wanted to run it by my fellow bro's!!!!!
I especially would like to hear from billybathgate and phendo...the chem guys (sorry if I mispelled your names guys...it is just from memory).
12-15-2003, 04:32 PM #2
im not BB or pheedno, but i have a simple question........
what U.G. stuff are you using? there may be other bros out there with related issues.
12-15-2003, 04:34 PM #3
Well I think they call it ProTest.
12-15-2003, 05:03 PM #4Originally Posted by the dent depot
Ive never heard of it bro..........sorry, but i'm gonna bump it for you.
12-15-2003, 07:50 PM #5
Originally Posted by the dent depot
I think you answered your own question
12-15-2003, 08:12 PM #6
i heard protest was supposed to be painless unless the painless is the 500mgl/ml stuff.
12-15-2003, 09:36 PM #7
Is that proline's test e? and if it's 500mg that could be the prob
12-15-2003, 09:41 PM #8
12-15-2003, 09:45 PM #9Originally Posted by chrisAdams
0% chance it's fake...so that's out. I typed Protest and not Proline...this guy offers 400 & 200 concentrations......My bud did his 400 and couldnt even train b/c of the pain. I pussed out and went for the 200mg which
I suspect hurts half as much as the 400mg...
12-15-2003, 09:46 PM #10
faking a UG product
12-15-2003, 09:48 PM #11Originally Posted by the dent depot
Protest is what ProLINE calls his testosterone products, so i'm not confused there. And he also uses .9% BA, so i'm not confused there either.
There must be another lab or something that also calls their products protest.. tell us the name of the lab, not the name of the gear... that might help.
12-15-2003, 09:49 PM #12Originally Posted by JohnnyB
For sure it's not fake...........
12-15-2003, 09:51 PM #13Originally Posted by the dent depot
12-15-2003, 10:49 PM #14
Bite down and learn to enjoy the pain.
12-15-2003, 11:05 PM #15Originally Posted by King Test
Lol..yea, I hear ya. No biggie really...I just wondered why nothing else hurt like this before. So, everyone, the consensus is that it must be the BA?
12-15-2003, 11:46 PM #16Anabolic Member
- Join Date
- Sep 2003
I've had some injections go painless one week, the next, using same gear, same vail, hurts like a bitch and lumps up and hurts for about 6 days.
Well I understand this happens from not landing the end of the needle squarely in middle of muscle and some leaks out into sub-q area. Any bit of gear oil in sub-q is going to knot up on you, more often then not most of these knots are abcesses but they are uninfected and go away in approx 6-7 days. You can also hit the grissle between gluteus medias and gluteus maximus and cause this same reaction. Try to aim to hit that grissle and probably only hit it one in 7 times but sometimes ship happens you know?
Lumps and pain... benedril helps a little.
12-16-2003, 12:17 AM #17
No, its the meds. I have done dozens of injections, and know the various pains that the needle can cause...I use 1.5"...so I know its not going sub q...I know the proper quadrant and hit it every time...I take over a min to inject...no movement...etc
Update...its been 4 or so (maybe 5) hours since I shot it, and the pain is already quite bad...I can just imagine tomorrow and the next day...
One theory I had was that maybe the powder used was/is more coarse than Pharm. grade gear. Maybe its larger crystals deposited in my glute that feel like buck shot...not as fine a particle? If it isn't that I have to blame it on the BA....but DAM N!!!!
12-16-2003, 12:20 AM #18Originally Posted by the dent depot
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)